# SDR IXXA20230306021

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 90,591 hours, 12,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 379103D29
- Part serial: 38204
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED 3 EMERGENCY ESCAPE REELS OUT OF RACK. ON INSPECTION, LINE MAINTENANCE IDENTIFIED #4 REEL FROM FWD SIDE OF BOX
GOOD. REINSTALL SATISFACTORY. #3 AND 6 REELS SEALS DAMAGED. 
INITIATED DEFERRAL MAINTENANCE ITEM-39373 MEL CAT C. 
REMOVED AND REPLACED DESCENT DEVICES #3 AND 6 IAW B767 AMM 20-11-00.
DEFERRAL MAINTENANCE ITEM 39373 CLEARED.
